MAUDE Adverse Event Report: HOLLISTER, INC. ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER, INC. ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9700
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 11/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not saved; therefore, a sample evaluation could not take place.Lot number was not provided, so a dhr was unable to be performed.Only the di of the udi information is known due to lack of lot number information.Hollister will continue to monitor for this issue.
 
Event or Problem Description
(b)(6) in (b)(6) canada reported an incident involving one of their patient's that had a hollister securement device endotracheal tube anchorfast with biteguard.It was reported that the device was positioned in the middle when the patient bit down and reportedly broke three of their bottom incisors.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER, INC.
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER, INC.
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
karen deering
2000 hollister drive
libertyville, IL 60048
MDR Report Key23863024
Report Number1119193-2025-00045
Device Sequence Number9409177
Product Code CBH
UDI-Device Identifier00610075095810
UDI-Public00610075095810
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9700
Device Catalogue Number9700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown